Join the 'Stress' group to help and get support from people like you.
Related terms: Work Stress
We found 20 questions associated with the 'Stress' topic.
Posted 17 Aug 2016 by CassieAddams • 0 answers
I've never been very good at taking pills, and have recently been messing up the pill pretty frequently (missing 3 or so at a time,etc). Within the last month and a half, I've had 3 periods with about a week in between each. I again messed up the pill and started taking it again and got ...
Posted 18 Jul 2016 by maya simon • 0 answers
Lately I have been biting my tongue while talking it hurts but not a lot my tongue is not sore is this natural ??
Posted 10 Jan 2016 by blaaccypher • 5 answers
Posted 24 Apr 2016 by Emmybaby • 0 answers
I've been on birth control for a week now and been using protection every time and I still haven't got my period in a month and I'm due for my period any time now n it just won't come is it cause stress or its not ready? Or what?
Posted 25 Feb 2016 by aaron182 • 4 answers
In December 2013 I started taking Prozac for severe anxiety. I started off on 20 and went up to 40 in 3 weeks. It worked wonders for me I think or it might of been placebo, I'm not sure. I used to be able to not go out or do anything but then I just felt I could and I did and I started ...
Posted 27 Feb 2016 by Awhite7 • 1 answer
I'm not on birth control but we used a condom and he seemed to use it properly and it didn't break. He also pulled out right after ejaculation and held the condom. Should I worry or should I not stress about it. This was my first time so I don't know how well/effective condoms work ...
Posted 13 Feb 2016 by kylli • 1 answer
My meds levodopa! Pramipecoĺe. I have also lumbar stenosis!scoliosis. Tramdol50mg×2,extra streñgh tyĺenol1-!2tbl×2-3/day?and beta blocker,çrestor and waterpill
Posted 29 Feb 2016 by makasbad • 0 answers
So I had a bad lung injury while playing lacross about 7 years ago now. I ended up messing up some ribs and my lung collapsed. My lung reinflated on its own and since then I have gone thru many tests for my breathing and lung capacity. Every doctor I have met, and there's been quite a few, ...
Posted 31 Dec 2015 by blaaccypher • 1 answer
I be getting relief by now or is it because I was on 2.5, 5, 7.5 mgs for a while 1st. I just want to know when enough is enough and it is time to change meds. I have some days that are just amazing and most others are horrible. Any help would be great
Posted 7 Nov 2014 by campbellblank • 3 answers
I read it had a 66 hour half life . Is that true.? I took two small doses and ended up for the second time ( Why I let my Doc talk me into trying it again is beyond me!) in the ER having to have stress tests for chest and arm pain as well as high blood pressure and heart rate. Both times they were ...
Posted 13 Sep 2015 by Mal211247 • 1 answer
I took 20 mg of Citalopram for three days, then had the dosage reduced to 10 mg, which I took for 5 days. I last took this during the night on Friday, how long will it take to clear from my blood stream?
Posted 3 Apr 2015 by Effexor addicted • 2 answers
Please can any one help me with this, I have been on effexor 225mg for 5 years and I was feeling good,after a month I start switching to prozac due the high price to effexor, so I start to take 225mg effexor with20mg Prozac then after 5 days I took 150mg effexor with 40mg Prozac, but when I took ...
Posted 29 Jan 2015 by rip1794 • 2 answers
This is the first time i have ever taken fluoxetine/prozac. I have been on generic prozac for about a week and a half. I take it at night due to it makes me sleepy at work. I wake up every morning with a mirgraine (which i suffer with). That is the only issue i am having taking the meds. Will they ...
Posted 7 Jun 2015 by jadebug003 • 1 answer
Hi, I'm 15 am my boyfriend and I just ha sex last Saturday for the first time. We used a condom with an extra big tip, spermicide, he pulled out, and I took a Plan B about an hour after sex. All we really did was break my hymen. No fun stuff. It's now Sunday a week later and I was ...
Posted 19 Feb 2015 by dolly-dots • 2 answers
... in March 2014. I had have a history of Pulmonary Embolism which occurred in March 2012 - but I was taken off warfarin in August 2012. I went to GP as I was exhausted basically - possibly from stress/burn out at work and other life's problems at that time. I had been taking Citaloprim until ...